Torsade de Pointe. Malignant cardiac arrhythmia induced by amantadine poisoning.

@article{Sartori1984TorsadeDP,
  title={Torsade de Pointe. Malignant cardiac arrhythmia induced by amantadine poisoning.},
  author={Michele Sartori and Craig M. Pratt and James B. De Young},
  journal={The American journal of medicine},
  year={1984},
  volume={77 2},
  pages={388-91}
}
A 37-year-old woman took 2.5 g of amantadine hydrochloride in a suicide attempt. Subsequently, cardiopulmonary arrest developed and was treated successfully. During the arrest and over the subsequent 48 hours, malignant tachyarrhythmias were manifested by torsade de pointe and repeated episodes of ventricular fibrillation. Therapy with adrenergic agents such as isoproterenol and particularly dopamine seemed to exacerbate the ventricular tachyarrhythmias. The patient subsequently died of… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 14 extracted citations

Cardiotoxicity after massive amantadine overdose

Journal of Medical Toxicology • 2008
View 4 Excerpts
Highly Influenced

Similar Papers

Loading similar papers…